MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET DCI; OXIMETER

MASIMO - 40 PARKER RD SET DCI; OXIMETER
Model Number 4050
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned sensor was evaluated.Visual inspection revealed damage to the bend relief on the sensor end.The sensor led was unable to illuminate.The failure was isolated to multiple broken traces at the rd15 connector, resulting in multiple open connections.The broken traces were most likely due to mechanical stress during removal of the sensor from a cable.
 
Event or Problem Description
The customer reported: "rd reusable finger probe, part number 4050, splitting at casing of sensor connection end; therefore causing intermittent readings, dropping out signals, and causing issues overall with monitoring effectively and accurately." no patient impact or consequences were reported.

Brand Name
RD SET DCI
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7279221
Report Number2031172-2018-00089
Device Sequence Number2313905
Product Code DQA
UDI-Device Identifier00843997009843
UDI-Public00843997009843
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4050
Device Catalogue Number4050
Device Lot Number17GFJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2018
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2018
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1